# SDR CALA2022083102233

- Difficulty date: August 29, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757
- Aircraft serial: 27560
- Aircraft time: 87,976 hours, 20,966 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 149N7523138
- Condition: None
- Location: R Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 147450-0100-0127 DEEP TOOL MARK IN PANEL SUPPORT  T-CHORD ABOVE RIGHT WING I/B FL AP I/B END APPROX. STA 1180 "SEEN WITH FLAPS EXTENDED"
